# SDR UPS96220491

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RT WING NR 6 K-FLAP IS CORRODED BEYOND ALLOWABLE LIMITS, L/E STA 286.667.  REMOVED CORROSION FOUND BEYOND LIMITS.  REPAIR IAW 57-50-03.
